MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 5 L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 5 L; KNEE FEMORAL COMPONENT
Catalog Number 02.12.0705L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months from the primary, the patient came in reporting anterior pain and instability and the cause is unknown.The surgeon revised all components with revision components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 aug 2024.Lot 2304419: (b)(4) items manufactured and released on 21-jun-2023.Expiration date: 2028-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-sphere 02.12.28t3i4l gmk-sphere tibial tray cemented t3i4l tinbn coated (k202684) lot 2300306: (b)(4) items manufactured and released on 27-jun-2023.Expiration date: 2028-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0411fl tibial insert fixed sphere flex #4/11 mm l e-cross (k202022) lot 2307914: (b)(4) items manufactured and released on 19-may-2023.Expiration date: 2028-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 5 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20133229
Report Number3005180920-2024-00690
Device Sequence Number17979522
Product Code JWH
UDI-Device Identifier07630040711449
UDI-Public07630040711449
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.0705L
Device Lot Number2304419
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale